| Model Number |
MS3500 |
| Medical Device Problem Codes |
Break (1069); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd secondary administration set broke.The following information was provided by the initial reporter: the medicine starting pouring out as the secondary tube was broken after spiking the mini bag.
Additional Manufacturer Narrative
Investigation summary: no product or photo was returned by the customer.The customer complaint of component damage could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed because the lot number is unknown.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.